# SDR FDEA201704041066

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 79,381 hours, 17,684 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B3370
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RECEIVED A BRAKE DIF TEMP LEVEL ONE MSG. TIRE FIVE AND SIX READING 197 AND 413 RESPECTIVELY. ALL OTHERS AROUND 200.  LIFTED REAR OF LT U/C TRUCK IAW3 MM 07-12-00-2.  UNABLE TO TURN NR 5 WHEEL BY HAND AND BRAKE FULLY WORN.  NR 6 BRAKE TURNED FREELY BUT INBOARD STATOR SHOWS SIGNS OF CARBON DETERIORATION.  PREMATURE REMOVAL/INSTALLATION OFF MPN: 2609472-4B POS: 5 SRL: B3370 CPN: 3200378 SRL: B2962 NR 5 BRAKE UNIT REPLACED IAW MM 32-43-20-4.  IDENTIFIED PARTS BRAKE MPN: 2609472-4B CPN: 3200378 QTY: 1 NR 5 BRAKE UNIT REPLACED IAW MM 32-43-20-4.
